# SDR F2PA2016041100104

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N1XH
- Make and model: Raythn 390
- Aircraft serial: RB76
- Aircraft time: 2,096 hours, 1,340 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Binding
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING THE LANDING GEAR FOR LANDING, ONCE THE MAIN GEARS WERE DOWN AND LOCKED INDICATING GREEN/SAFE, THE INBD GEAR DOORS FAILED TO SEQUENCE TO THE CLOSED POSITION.  THE INBD GEAR DOORS SUBSEQUENTLY STAYED OPEN DURING THE LANDING AND TAXI IN, SCRAPPING ON THE PAVEMENT. THE LANDING AND TAXI IN WERE UNEVENTFUL EXCEPT FOR TH DRAGGING OF THE INBD GEAR DOORS, WHICH RESULTED IN MATERIAL LOSS OF THE FORWARD CORNERS OF THE DOORS WHERE THEY TOUCHED THE PAVEMENT.  APPROXIMATLY A 3" X 3" AREA OF THE CORNER OF EACH DOOR WAS WORN OFF. CAUSE OF THE INBD GEAR DOORS NOT CLOSING IS CURRENTLY UNKNOWN AND IS UNDER INVESTIGATION. THIS WAS A PART 91 FLIGHT.
